# SDR AALA20110812GSW01

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 36,899 hours, 15,020 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONT - INFLIGHT DFW-SNA.  CREW REPORTED INTEGRATED STANDBY FLIGHT DISPLAY INOPERATIVE.  FLIGHT DIVERTED ONT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTEGRATED STANDBY FLIGHT DISPLAY BATTERY CHARGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
